# SDR SWAA2022062721397

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 35,436 hours, 21,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L733;L1223 AFT RIGHT SLIDE;AFT ENTRY INOP / [01] REPLACED M1672 POWER SUPPLY BATTERY PACK PER AMM 33-51-06
